Honeycomb tori are Hamiltonian

Megson, Graham M., Yang, Xiaofan and Liu, Xiaoping (1999) Honeycomb tori are Hamiltonian. Information Processing Letters, 72 (3-4). pp. 99-103. ISSN 0020-0190

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/S0020-0190(99)00141-6


The honeycomb torus is an alternative to the usual torus networks commonly used in parallel architectures. In this paper, we present algorithms for constructing Hamiltonian cycles in honeycomb tori. Such algorithms can be used to embed many structures into the honeycomb tori to provide efficient communication.

Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 29 Jan 2009 14:29
Last Modified: 19 Oct 2009 15:57
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5759

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)